RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2012, Volume 12, Number 3, Pages 469–495 (Mi mmj454)  

This article is cited in 1 scientific paper (total in 1 paper)

A generalized Steinberg section and branching rules for quantum groups at roots of 1

C. De Concinia, A. Maffeib

a Dipartimento di Matematica ``G. Castelnuovo'', Piazzale A. Moro 5, 00100, Roma, Italia
b Dipartimento di Matematica ``L. Tonelli'', Largo Bruno Pontecorvo 5, 56127, Pisa, Italy

Abstract: In this paper we construct a generalization of the classical Steinberg section for the quotient map of a semisimple group with respect to the conjugation action. We then give various applications of our result including the construction of a sort of Gelfand–Zeitlin basis for a generic irreducible representation of $U_q(\mathrm{GL}(n))$ when $q$ is a primitive odd root of unity.

Key words and phrases: algebraic groups, quantum groups.

DOI: https://doi.org/10.17323/1609-4514-2012-12-3-469-495

Full text: http://www.ams.org/.../abst12-3-2012.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 20G07, 20G42
Language:

Citation: C. De Concini, A. Maffei, “A generalized Steinberg section and branching rules for quantum groups at roots of 1”, Mosc. Math. J., 12:3 (2012), 469–495

Citation in format AMSBIB
\Bibitem{ConMaf12}
\by C.~De~Concini, A.~Maffei
\paper A generalized Steinberg section and branching rules for quantum groups at roots of~1
\jour Mosc. Math.~J.
\yr 2012
\vol 12
\issue 3
\pages 469--495
\mathnet{http://mi.mathnet.ru/mmj454}
\crossref{https://doi.org/10.17323/1609-4514-2012-12-3-469-495}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3024819}
\zmath{https://zbmath.org/?q=an:06126183}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309366400002}


Linking options:
  • http://mi.mathnet.ru/eng/mmj454
  • http://mi.mathnet.ru/eng/mmj/v12/i3/p469

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Carnovale, I. I. Simion, “On small modules for quantum groups at roots of unity”, Boll. Unione Mat. Ital., 10:1 (2017), 99–112  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:80
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020